MAUDE Adverse Event Report: VYAIRE MEDICAL INC REVEL; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INC REVEL; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 19260-001
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: the reported complaint was verified and duplicated.This is isolated to incorrect maintenance and device misuse with the 3 screws on the o2 inlet port which were not torqued to specifications and the damaged o-ring causes the leak from the o2 blender module.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that revel ventilator is coming in due to leak around the o2 connection.Customer tried multiple hoses with no success.No patient harm.
 
Additional Manufacturer Narrative
H3: disposition - revel, english service repair p/n:19260-001-99 s/n:(b)(6) will be moved to factory service.Assy, o2 module w-neb ferrite to be replaced.Replace material as required, rework to current configuration, recalibrate, and retest per specifications and standards.
 
Event or Problem Description
Additional information received indicates that the ventilator was returned and evaluated in the fa lab.The reported complaint was verified and duplicated.This is isolated to incorrect maintenance and device misuse with the 3 screws on the o2 inlet port which were not torqued to specifications and the damaged o-ring causes the leak from the o2 blender module.

Brand Name
REVEL
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL INC
26125 n. riverwoods blvd.
mettawa IL 60045
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key19594072
Report Number3013421741-2024-00215
Device Sequence Number3980875
Product Code CBK
UDI-Device Identifier10190752157071
UDI-Public(01)10190752157071(11)230713
Combination Product (Y/N)N
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19260-001
Device Catalogue Number19260-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown